# SDR AALA2019122439018

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 65,607 hours, 16,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS SEAT ROW 2EF EMERGENCY PATH LIGHTS WILL NOT ILLUMINATE. REMOVED AND REPLACED SEAT ROW 2EF EMERGENCY PATH LIGHTING CONNECTOR AT THE SIDEWALL IAW SWPM 20-42-01. OPS CHECKED GOOD.
